MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 3 RT; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 3 RT; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-30-300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the patient that she had a total knee replacement and scheduled for arthroscopic surgery on (b)(6), to see of there is anything that can be done to ease the pain and improve her range of motion, which is only 90 degrees and possible allergy to nickle.The customer also mentioned that she made a contact through email about three times but received no response.Doi: (b)(6) 2019 : dor: none reported (unk knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4), investigation summary
=
> the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> dhr review: ¿ product code 196030300, work order 9174298 was manufactured on 31/may/2019.¿ 12 parts were manufactured per specification and all raw materials met specification.¿ no scrap associated with this lot ¿ no reprocessing associated with this lot.¿ three deviations found.O nr-0134399 is associated with this lot.This was raised regarding cig2277b go/nogo condyle depth gauge (metal-plastic) which failed calibration.No risk to the product was determined.There is no correlation with the complaint failure mode.O nr-0134328 is associated with this lot.This was raised to facilitate the issue with the photohelic gauge in cleanroom 5, femoral value stream (cig2906a).This was found reading lower than actual pressure in the cleanroom meaning that there was no risk that the room could be used where there was insufficient air pressure.There is no correlation with the complaint failure mode.O nr-0139348 is associated with this lot.This was raised to address the issue with validation documents of the drag process in the femoral vs.Operating parameters in doe (103358763), pqp (103364897) and oqr (103364556) had a table inverted from the supplier recommended parameters.A review of parts at the end of the drag process (post nutshell) was undertaken to identify if parts going through the current process were within specification.Parts were measured for surface roughness by a ra (roughness average) tester and for all ctq (critical to quality) features through a cmm.There was no risk to the product as all parts passed ra and cmm measurements.There is no correlation with the complaint failure mode.¿ due to no similar failures found in the dhr review, the root cause of the complaint cannot be determined.Should further information come available that impacts the findings in this investigation it will be reopened.

Brand Name
SIGMA CR150 CEM SZ 3 RT
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10600980
Report Number1818910-2020-21111
Device Sequence Number3321700
Product Code JWH
UDI-Device Identifier10603295074953
UDI-Public10603295074953
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1960-30-300
Device Catalogue Number196030300
Device Lot Number9174298
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
11/16/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/14/2020
11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY1 GENTAMICIN CEMENT 40G; PFC*SIGMA/OV/DOME PAT 3PEG,35; SIG MOD TIB TRAY CEM COCR 3; SIGMA XLK CVD PLUS INS 3 10MM; DEPUY1 GENTAMICIN CEMENT 40G; PFC*SIGMA/OV/DOME PAT 3PEG,35; SIG MOD TIB TRAY CEM COCR 3; SIGMA XLK CVD PLUS INS 3 10MM
Outcome Attributed to Adverse Event Required Intervention;